# SDR FDEA201801280263

- Difficulty date: January 28, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027504
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, DROOPED LEADING EDGE UPPER SKIN AT XDLE 325,  FOUND CRACKED.    REPAIRED THE SKIN IAW SRM 57-40-01-2R, REPAIR 5, FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW   GMM 6-2-100.
